# SDR CALA2018020900511

- Difficulty date: February 6, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323121120000
- Condition: Corroded
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS A CORRODED STRINGER 43L FWD OF FRAME 25.   REMOVED, FABRICATED, LOCATED, AND DRILLED A STRINGER DOUBLER AND INSTALLED IAW SRM 51-42-11-001-2F,  53-00-13-300-001,  51- 25-00-001,  51-21-11, 51-23-11, NTM 51-10-17, 51-28-11-911-004, AND 51-10-01.
